# SDR DXTA2015121706139

- Difficulty date: December 16, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N426QS
- Make and model: Gulstm GIV
- Aircraft serial: 1426
- Aircraft time: 12,210 hours, 6,068 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380006291
- Part serial: P378
- Condition: Unserviceable
- Location: Apu Bay
- Part time: 5,830 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: O

## Discrepancy

DURING POST FLIGHT, ACFT CABIN FILLED WITH ENVIRONMENTAL SYS SMOKE.  SWITCHED OFF THE APU AIR & AFTER 15 MINUTES THE SMOKE DISSIPATED. REMOVED ACCESS PANELS, REMOVED CANNON PLUGS, DISCONNECTED ALL DRAIN LINES. REMOVED BOLTS FOR APU MOUNTING BRACKET AND REMOVED APU FROM THE AIR FRAME. INSTALLED APU AND TORQUED 4 MOUNT HOLD DOWN BOLTS. CONNECTED ALL ELECTRICAL PLUGS, FUEL LINES, DRAIN LINES, LOAD CONTROL VALVE. PERFORMED BLEED OF FUEL CONTROL UNIT. CLOSED ALL PULLED C/B. CLOSED ALL REMOVED PANELS. SERVICE APU WITH OIL 2380. REMOVED AND REPLACED LEFT AND RIGHT SIDE WATER SEPARATOR COALESCER BAGS P/N 93232-20. REF GIV SP MM 21-01-12. CLEANED THE AREA, MOVED ALL STANDS AND PREP AIRCRAFT FOR OPERATIONAL CHECK. RUN APU AND PERFORMED OPERATIONAL CHECK. IAW GIV CMP 490002. OPS CHECK GOOD. NO SMOKE NOTED WITH APU AIR. OPS CHECK GOOD.
